# SDR TC8A98001

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: E71C07
- Condition: Defective
- Location: Nr 4
- Part time: 1,165 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HEAVY SMOKE (BURNED OIL) FROM NASI'S NUMBER 1 AND NUMBER 2.  RETURN TO MIAMI.  FOUND OIL RESIDUE AT INPUT PORT NR 4 HEAT EXCHANGER.  REMOVED AND REPLACED NR 4 HEAT EXCHANGER IAW DMM 36-1-3, SYSTEM OPS AND LEAKS CHECKS GOOD.  PERFORMED GROUND CABIN PRESSURE CHECK IAW 21-6-0, NO DEFECTS NOTED, NO SMOKE IN COCKPIT.  CHECKED PNEUMATIC BLEED SYSTEM FOR ENGINE 1 THRU 4 INDEPENDENTLY, NO DEFECTS, SYSTEM CHECKS GOOD IAW DMM 36-1-2.  VERIFIED PROPER ENGINE OIL SERVICING IAW DMM 12-1-0.  PERFORMED GROUND IDLE / TAKEOFF POWER RUN IAW 71-00, ALL SYSTEM CHECK OK.
